Connect with others who understand.

sign up log in
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Side Effects Of Fosomax

Side Effects Of Fosomax

Been on this for 6 months in last month experiencing joint and muscle pain in toes,ankles,knees.hips. Dr took me off for 4wks to see if it’s side effect or something else. Also had blood test waiting for results. Anyone else had this?

A MyOsteoTeam Member said:

I am taking AlgaeCal Plus and Strontium Boost, a natural remedy, instead of taking meds. I have read alot of positive reviews from women who have taken it. My Dr. approved my trying it for a year. My dexascan is next July, so am praying it works for me. You can Google it to see if it may be right for you! Best wishes!

posted about 1 year ago
A MyOsteoTeam Member said:

I was just reading about AlgaeCal Plus and Strontium Boost. How is it working for you? I would love to try something besides what my doctor prescribed, Fosamax. I told her I would wait until next time I see her (2022) to decide whether or not to take it. I am working out 3 times a week, taking Calcium with Vitamin D, Magnesium, and a bunch of other vitamins. I had my bone density test done in 2018 and 2020. It went up from the negative area +.5, so I thought I must be doing something right.

posted about 1 year ago
A MyOsteoTeam Member said:

Fosamax gave me joint pain also! I still can’t decide if I want to take any medication!

posted over 1 year ago
A MyOsteoTeam Member said:

My Dr put me on Fosamax recently, and after taking the first one, my stomach was unsettled starting the 3rd day after taking it and continued to be upset. I only took for 2 weeks when I contacted my Dr. He said to go off of it till I felt better, then start taking again to see if the same thing happened, so we would know it was definitely the Fosamax. If so, he would put me on something else. I started on it again this week. The same thing happened during the night after I had taken it that morning. It seems worse at night when my stomach is empty, but is continuously upset day after day. Has anyone else had this problem, and is it normal for my stomach to be continuously upset? Thank you for any suggestions!

posted almost 2 years ago
A MyOsteoTeam Member said:

I took fosamox and had joint pain really bad, I need to take something now, but am afraid too. Anybody taken reclast? That’s what my dr wants me to take.

posted almost 2 years ago
Already a Member? Log in